Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kidddda

Member
  • Total Reviews

    0
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kidddda

  • Rank
    New Member
  1. I am about to start a course of Accutane next week. I already have red marks left over from past breakouts... but I am curious as to what I can do for the red marks I can expect while on Accutane. Is it safe to take hydroquinone? Otherwise, what other things can I do for red marks while on the drug?
  2. I thought about tanning, but like carefully putting high spf sunscreen only on my redmarks. good or bad idea?
  3. Hi guys... been a member a while but haven't really posted ever. well, I just finished my last bit of Accutane on Christmas. No more breakouts... but I still have terrible (some dark red to lighter red) marks on my right upper cheek area. My first real breakout from my Accutane dose caused the hyperpigmentation. That was back in July or August. I use Cetaphil cleanser and Aquafor/ Lotion on my face. Do you think I should try to expedite the process with some sort of product or should I just play
×